# SDR YENA2025053000548

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11903
- Aircraft time: 4,153 hours, 624 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Leaking
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT#2260, MAD-BOS. (ETOPS). (AIRCRAFT REJECTED TO TAKEOFF) 'AIR R WING LEAK ECAM BOTH ENGINES RUNNING , HOLDING SHORT OF RUNWAY AFTER ~ 15 MINUTE 2 ENGINE TAXI.  FOUND RH WING BLEED AIR DUCT ASSY ON TOP OF PYLON LEAKING. REPLACED DUCT AND SEALS REF AMM 36-11-48. OPS AND LEAK OK. IDLE RUN WITHOUT FAULTS OK FOR SVC.
